# SDR CA120214002

- Difficulty date: February 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 51,403 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Shutoff Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRBORNE RETURN AFTER HPSOV FAILURE.  EMERGENCY DECLARED, NORMAL APPROACH & LANDING CONDUCTED.  FOUND CONNECTOR ON LT HPSOV CONTROLLER LOOSE.  CONNECTOR SECURED AND BLEED TEST CARRIED OUT.  CHECKED SERVICE DETAILS AND FOUND NO CONTINUITY BETWEEN TERMINAL 1 AND A7 OF D2378B.  FOUND WIRE BROKEN AT LUG.  TERMINAL 1 AND 3 REPAIRED IAW SWPM 20-30-11 AND WDM36-11-61.
